Alert archive / Indiana / Gale Warnings in 2016
Gale Warning 5, NWS Northern Indiana
NWS Northern Indiana issued this gale warning at Feb 18, 2016, 4:51 AM EST. It took effect at Feb 18, 2016, 4:00 PM EST. It was in force for 37 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 18, 2016, 4:51 AM EST (09:51 UTC)
- In effect from
- Feb 18, 2016, 4:00 PM EST
- Expired
- Feb 20, 2016, 4:46 AM EST
- In force
- 37 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted.
483 WHUS73 KIWX 180951 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 451 AM EST THU FEB 18 2016 LMZ043-046-181800- /O.UPG.KIWX.GL.A.0004.160218T2100Z-160220T0300Z/ /O.NEW.KIWX.GL.W.0005.160218T2100Z-160220T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 451 AM EST THU FEB 18 2016 ...GALE WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 PM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 PM EST FRIDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS: SOUTHEAST AND INCREASING TO 20 TO 25 KNOTS THIS AFTERNOON WITH GUSTS TO 30 KNOTS. SOUTH TO 30 KNOTS WITH GUSTS TO 35 KNOT GALES TONIGHT...AND SOUTHWEST TO 30 KNOTS ON FRIDAY WITH GUSTS TO 40 KNOT GALES. * WAVES: GRADUALLY INCREASING TO 4 TO 8 FEET BY FRIDAY IN ICE FREE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
8 follow-up statements
170 WHUS73 KIWX 181559 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1059 AM EST THU FEB 18 2016 LMZ043-046-190000- /O.CON.KIWX.GL.W.0005.160218T2100Z-160220T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1059 AM EST THU FEB 18 2016 ...GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 PM EST FRIDAY... A GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 PM EST FRIDAY. * WINDS: SOUTHEAST AND INCREASING TO 20 TO 25 KNOTS THIS AFTERNOON WITH GUSTS TO 30 KNOTS. SOUTH TO 30 KNOTS WITH GUSTS TO 35 KNOT GALES TONIGHT...AND SOUTHWEST TO 30 KNOTS ON FRIDAY WITH GUSTS TO 40 KNOT GALES. * WAVES: GRADUALLY INCREASING TO 4 TO 8 FEET BY FRIDAY IN ICE FREE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
087 WHUS73 KIWX 182035 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 335 PM EST THU FEB 18 2016 LMZ043-046-190445- /O.EXT.KIWX.GL.W.0005.160218T2100Z-160219T1400Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 335 PM EST THU FEB 18 2016 ...GALE WARNING NOW IN EFFECT UNTIL 9 AM EST FRIDAY... THE GALE WARNING IS NOW IN EFFECT UNTIL 9 AM EST FRIDAY. * WINDS: SOUTHEAST VEERING SOUTH TO 30 KNOTS WITH GUSTS TO 35 KNOT GALES TONIGHT...AND SOUTHWEST TO 30 KNOTS ON FRIDAY WITH GUSTS TO 40 KNOT GALES. * WAVES: GRADUALLY INCREASING TO 4 TO 8 FEET BY FRIDAY IN ICE FREE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
668 WHUS73 KIWX 190207 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 907 PM EST THU FEB 18 2016 LMZ043-046-191000- /O.EXT.KIWX.GL.W.0005.000000T0000Z-160220T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 907 PM EST THU FEB 18 2016 ...GALE WARNING NOW IN EFFECT UNTIL 10 PM EST FRIDAY... THE GALE WARNING IS NOW IN EFFECT UNTIL 10 PM EST FRIDAY. * WINDS: SOUTH TO 30 KNOTS WITH GUSTS TO 35 KNOT GALES TONIGHT VEERING SOUTHWEST TO 30 KNOTS ON FRIDAY WITH GUSTS TO 40 KNOT GALES. * WAVES: GRADUALLY INCREASING TO 4 TO 8 FEET FRIDAY IN ICE FREE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
741 WHUS73 KIWX 190956 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 456 AM EST FRI FEB 19 2016 LMZ043-046-191800- /O.EXT.KIWX.GL.W.0005.000000T0000Z-160220T1000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 456 AM EST FRI FEB 19 2016 ...GALE WARNING NOW IN EFFECT UNTIL 5 AM EST SATURDAY... THE GALE WARNING IS NOW IN EFFECT UNTIL 5 AM EST SATURDAY. * WINDS: SOUTH TO 30 KNOTS BECOMING SOUTHWEST AROUND MIDDAY. GUSTS TO 40 TO 45 KNOT GALES TODAY...AND TO 35 TO 40 KNOT GALES TONIGHT. * WAVES: INCREASING TO 4 TO 8 FEET TODAY IN ICE FREE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
838 WHUS73 KIWX 191530 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1030 AM EST FRI FEB 19 2016 LMZ043-046-192330- /O.CON.KIWX.GL.W.0005.000000T0000Z-160220T1000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1030 AM EST FRI FEB 19 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EST SATURDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EST SATURDAY. * WINDS: SOUTHWEST TO 30 KNOTS WITH GUSTS TO 40 TO 45 KNOT GALES...DIMINISHING LATE TONIGHT. * WAVES: 3 TO 8 FEET IN ICE FREE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
222 WHUS73 KIWX 192056 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 356 PM EST FRI FEB 19 2016 LMZ043-046-200500- /O.CON.KIWX.GL.W.0005.000000T0000Z-160220T1000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 356 PM EST FRI FEB 19 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EST SATURDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EST SATURDAY. * WINDS: SOUTHWEST TO 30 KNOTS WITH GUSTS TO 40 KNOT GALES...DIMINISHING LATE TONIGHT. * WAVES: 3 TO 8 FEET SUBSIDING LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
845 WHUS73 KIWX 200337 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1037 PM EST FRI FEB 19 2016 LMZ043-046-201000- /O.CON.KIWX.GL.W.0005.000000T0000Z-160220T1000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1037 PM EST FRI FEB 19 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EST SATURDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EST SATURDAY. * WINDS: SOUTHWEST 15 TO 25 KNOTS WITH GUSTS TO 35 KNOT GALES... DIMINISHING LATE TONIGHT. * WAVES: 3 TO 7 FEET SUBSIDING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
022 WHUS73 KIWX 200946 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 446 AM EST SAT FEB 20 2016 LMZ043-046-201800- /O.CAN.KIWX.GL.W.0005.000000T0000Z-160220T1000Z/ /O.NEW.KIWX.SC.Y.0012.160220T0946Z-160220T1800Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 446 AM EST SAT FEB 20 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON. THE GALE WARNING HAS BEEN CANCELLED. * WINDS: SOUTHWEST 15 TO 25 KNOTS BECOMING WEST 10 TO 20 KNOTS THIS AFTERNOON. A FEW GUSTS TO 30 KNOTS THIS MORNING. * WAVES: 3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this gale warning went out at Feb 18, 3:45 AM EST, 1 hour 6 minutes earlier.
Area forecast discussion, Feb 18, 3:45 AM EST, 1 hour 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
345 AM EST THU FEB 18 2016
.SYNOPSIS...
ISSUED AT 1211 AM EST THU FEB 18 2016
DRY CONDITIONS ARE EXPECTED TODAY WITH HIGH PRESSURE IN
CONTROL...ALTHOUGH MID AND HIGH LEVEL CLOUDS WILL BE ON THE
INCREASE IN ADVANCE OF A WARM FRONT. THIS WARM FRONT WILL LIFT
THROUGH THURSDAY NIGHT INTO FRIDAY BRINGING MUCH WARMER
TEMPERATURES AND WINDY CONDITIONS. ANY PRECIPITATION WITH THIS
FEATURE SHOULD FOCUS NORTH AS LOW PRESSURE TRACKS THROUGH THE
NORTHERN GREAT LAKES. HIGHS TODAY WILL RANGE BETWEEN THE MID 30S
AND LOW 40S...WITH TEMPERATURES SURGING INTO THE MID 50S TO LOW
60S ON FRIDAY. THE UPCOMING WEEKEND IS ALSO EXPECTED TO BE MILD
WITH LOW RAIN CHANCES SATURDAY NIGHT INTO SUNDAY.
&&
.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 343 AM EST THU FEB 18 2016
DRY AND SEVERAL DEGREES WARMER TODAY AS UPPER LEVEL RIDGING
TRANSLATES EAST INTO THE GREAT LAKES AND SFC WINDS INCREASE/VEER
SOUTHEASTERLY ON BACKSIDE OF A DEPARTING LOW LEVEL RIDGE. MID-HIGH
LEVEL CLOUDS WILL INCREASE FROM SW TO NE AS WARM ADVECTION RAMPS UP
IN ADVANCE OF PACIFIC SHORTWAVE PROGGED TO TRACK QUICKLY EAST INTO
THE ROCKIES LATER TODAY AND INTO THE UPPER MIDWEST BY DAYBREAK
FRIDAY....WITH ANY PRECIPITATION LIKELY FOCUSING NORTH OF THE
FORECAST AREA ALONG DEVELOPING WARM FRONT/NOSE OF STRONG LLJ
TONIGHT.
&&
.LONG TERM...(FRIDAY THROUGH WEDNESDAY)
ISSUED AT 343 AM EST THU FEB 18 2016
THE TWO MAIN STORIES OF THE LONG TERM WILL BE WINDY CONDITIONS
FOR FRIDAY AND THE MUCH ABOVE NORMAL TEMPERATURES THROUGH THE
WEEKEND.
ISENTROPIC UPGLIDE WILL ONGOING FRIDAY MORNING AS STRONG SURFACE LOW
PRESSURE TRACKS ACROSS WEST CENTRAL MINNESOTA. THE COMBINATION OF A
STRENGTHENING LOW LEVEL HEIGHT GRADIENT AND FAIRLY STRONG SURFACE
PRESSURE FALLS WORKING ACROSS MICHIGAN WILL RESULT IN WINDY
CONDITIONS. GFS/EC 925 HPA WINDS ON THE ORDER OF 50 KNOTS DO
CONTINUE TO RAISE THE POTENTIAL OF WIND HEADLINES EVENTUALLY NEEDED
FOR FRIDAY. 00Z NAM APPEARS TO A WEAK OUTLIER IN TERMS OF THE
MID/UPPER LEVEL TROUGH AND MASS FIELDS ASSOCIATED WITH THIS
SYSTEM...WHICH IS JUST NOW BEGINNING TO REACH NORTHERN CALIFORNIA
COAST. WILL NOT MAKE MANY CHANGES TO GOING WIND GRIDS AT THIS TIME
WITH FORECAST SUSTAINED WINDS IN THE 25-30 MPH RANGE AND GUSTS TO 35-
45 MPH. VERY MILD CONDITIONS ARE ANTICIPATED FOR FRIDAY GIVEN
STRENGTH OF LOW LEVEL THERMAL RIDGE ADVECTING INTO THE AREA. HIGHS
SOMEWHAT CHALLENGING GIVEN VARIABLE DISTRIBUTION OF OLD SNOWPACK
ACROSS THE AREA BUT STRONG WINDS AND MAGNITUDE OF AIR MASS SHOULD
EAT AWAY AT LINGERING SNOWPACK FAIRLY QUICKLY FRIDAY MORNING. NOT
MUCH CHANGE MADE TO PREVIOUSLY FORECASTED HIGHS FROM MID 50S NORTH
TO LOWER 60S SOUTHEAST. ISENTROPIC ANALYSES OF 290K-300K SFCS DO
DEPICT PERHAPS A NARROW WINDOW OF BETTER SATURATION ACROSS THE FAR
NORTH ON FRIDAY BEFORE ISENTROPIC DOWNGLIDE BECOMES FAVORED DURING
THE MID-LATE AFTERNOON HOURS. DID MAINTAIN SLIGHT CHANCE RAIN POPS
ACROSS THE NORTH...WITH THIS SLIGHT CHANCE CONFINED MAINLY TO THE
NORTHEAST PORTIONS OF THE AREA BY THE LATE AFTERNOON.
FRONTAL PASSAGE LATER FRIDAY WILL NOT ALLOW SIGNIFICANT INTRUSION OF
COOLER AIR WITH LOW AMPLITUDE NATURE TO MID LEVEL FLOW. LOW LEVEL
THERMAL RIDGING SHOULD BEGIN TO SLOWLY CREEP BACK NORTHEASTWARD
ACROSS EASTERN ILLINOIS/CENTRAL INDIANA SATURDAY AFTERNOON...AND
GIVEN BETTER INSOLATION FOR SATURDAY...HIGHS MAY ONCE AGAIN REACH
THE UPPER 50S TO AROUND 60 FOR THE SOUTHERN HALF OF THE AREA. ACTIVE
PACIFIC SHORT WAVE PATTERN LOOKS TO PROVIDE ADDITIONAL PERTURBATIONS
FOR THE AREA SATURDAY NIGHT/SUNDAY...ALTHOUGH STILL A GOOD DEAL OF
UNCERTAINTY ON TRACK OF THESE PROGRESSIVE SHORT WAVES. THUS...HAD TO
KEEP BROADBRUSH LOW-MID RANGE CHANCE POPS FOR THE SATURDAY NIGHT-
SUNDAY PERIOD...ALTHOUGH PORTIONS OF SUNDAY MAY NEED FUTURE UPWARD
POP ADJUSTMENTS WITH THIS PERIOD LIKELY EXPERIENCING BEST CHANCE OF
MORE PRONOUNCED MID LEVEL TROUGHING WORKING ACROSS THE AREA.
REMAINDER OF PERIOD SHOULD BE QUIET WITH AN OVERALL TREND TO EASTERN
PACIFIC RIDGE AMPLIFICATION ALLOWING FOR COOLER CONDITIONS CLOSER TO
SEASONABLE NORMS FOR EARLY TO MID PORTIONS OF NEXT WEEK.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z THURSDAY NIGHT)
ISSUED AT 1211 AM EST THU FEB 18 2016
SFC RIDGE WILL CONTINUE TO PROVIDE VFR CONDITIONS AND LIGHT WINDS
THROUGH THE MORNING. MID-HIGH LEVEL CLOUDS AND SOUTHEASTERLY WINDS
WILL BE ON THE INCREASE THEREAFTER AS WARM ADVECTION RAMPS UP ON
BACKSIDE OF HIGH PRESSURE AND IN ADVANCE OF A DEVELOPING WARM
FRONT.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...GALE WATCH FROM THIS AFTERNOON THROUGH FRIDAY EVENING FOR LMZ043-
046.
&&
SYNOPSIS...STEINWEDEL
SHORT TERM...STEINWEDEL
LONG TERM...MARSILI
AVIATION...STEINWEDEL
VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)
FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANAThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 18, 3:02 PM EST | Wind Advisory | IWX | Adams, Allen, Blackford, Cass, DeKalb, Elkhart and 15 more | 33 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.